# SDR UIEA2018092502054

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,923 hours, 16,659 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR AUTO TILT GOES TO AND REMAINS AT -1 IN BOTH LEFT AND RT SYSTEM. PERFORMED FIM 34-43 F/T 805 LEFT AND RIGHT SYSTEM TEST OK, NO DEFECTS NOTED.
